# SDR 95ZZZW245

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LONGERON 26 RT END FITTING IS CORRODED AT STA 1530.  REMOVED AND REPLACED DAMAGED SECTION OF LONGERON PER SRM 51-1-0.
